Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Macular degeneration avastin injection

Premium Questions

Dr. Dadapeer K MD

Team, My Father in law (71 Yrs) has been diagnosed with AMD and has taken 3 (R2, L1) injections of Lucentis so far. He has been asked to take 3 more injections. Is it safe to change from Lucentis to... View answer

Answered by : Dr. Dadapeer K ( Ophthalmologist)
Dr.  Chobufo Ditah MD

I have wet macular degeneration in my right eye and have been taking injections monthly for over 6 months. My FLA. Blue Cross pays for the Drugs Avastin and now Eyela my Doctor XXXXXXX Rosenberg... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr.   Albana Sejdini MD

I have macular degeneration right eye and receive Avistan injections every 3 months.. I told Dr ... she said "well you do have macular degeneration and left the room. As he left the room... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr. N. K. Misra MD

My wife having CNVN/ ARMD since 2000. In 2000 lessor in Left eye. Since then 03 PDT in right eye, total 10 Avastin/ Lucentis. Now 10/04/ 17 Eylea Inj left eye. Age 78, female. Blood pressure under ... View answer

Answered by : Dr. N. K. Misra ( Ophthalmologist)
Dr. Radhika MD

can macular degeneration be a sign of a brain tumor? I was diagnosed with md about one year ago. rx with avastin . Over the past month I have had a strange feeling on the top of my head ..top of... View answer

Answered by : Dr. Radhika ( General & Family Physician)

Public Forum Discussions

Jay Indravadan Patel MD

I have macular degeneration and get frequent injections in my eyes, the numming drug is Proparacaine, I am concerned since i noticed that it affects my mental acuity..........and i have to drive ... View answer

Answered by : Jay Indravadan Patel ( Physical Therapist or Physiotherapist)
Dr. Dadapeer K MD

i have wet myopic macular degeneration and am being treated with Avastin. I work 8 hours a day on the computer and needless to say my eyes are very strained. Could I speed the process of macular... View answer

Answered by : Dr. Dadapeer K ( Ophthalmologist)
Dr. Vishwas Varma MD

Sir I had macular degeneration in left eye since 14 years and lost central vision. Presently i was diagnoised with peripapillary cnvm in left eye with my central vision normal. dr gave one avastin... View answer

Answered by : Dr. Vishwas Varma ( Ophthalmologist)
Dr. Akhtarhusian Ghausi MD

I HAVE JUST FOUND OUT I HAVE WET MACULAR DEGENERATION AND SO FAR I HAD 2 INJECTIONS IN MY RIGHT EYE. I AM BEING TREATED WITH A DRUG THAT IS NOT FDA APPROVED. I FORGOT WHAT THE NAME IS BUT I DO KNOW ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Jonas Sundarakumar MD

Hello and thank you in advance. My question is a dear friend of mine has been told he has wet age-related macular degeneration, and was treated with his first injection of Lucentis. His doctor has told... View answer

Answered by : Dr. Jonas Sundarakumar ( Psychiatrist)

Mobile Questions and Answers

Dr. Raju A.T MD

Yes, vision disturbance in one eye can cause problem in the other. It could be milder form of Amblyopia. DO get your eye examined by opthalmologist at the earliest.

Dr. Dadapeer K MD

Hello Gloeye is a multivitamin tablet prescribed to improve the general health of the eye. It provides protection against progression and onset of cataract and other age related eye diseases like age related macular...

Dr.  Krunal Modi MD

Hello. Welcome. It slowly progress. You can have brisk walking but not heavy exercises Take care...